Dunkl-Poisson Equation and Related Equations in Superspace


In this paper, we investigate the Almansi expansion for solutions of Dunkl-polyharmonic equations by the 0-normalized system for the Dunkl-Laplace operator in superspace. Moreover, applying the 0-normalized system, we construct solutions to the Dunkl-Helmholtz equation, the Dunkl-Poisson equation, and the inhomogeneous Dunkl-polyharmonic equation in superspace.

Keyword : normalized system, super Dunkl-Laplace operator, Dunkl-Helmholtz equation, Dunkl-Poisson equation, inhomogeneous Dunkl-polyharmonic equation

How to Cite
Yuan, H. F., & Karachik, V. V. (2015). Dunkl-Poisson Equation and Related Equations in Superspace. Mathematical Modelling and Analysis, 20(6), 768-781.
Published in Issue
Nov 23, 2015
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.